MathSciNet Relay Station
MathSciNet bibliographic data
MR186566 (32 #4025) 05.15 (05.60)
Szekeres, E.; Szekeres, G. On a problem of Schütte and Erdős. Math. Gaz. 49 1965 290–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement